# SDR CALA2023072102285

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 75,256 hours, 25,658 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TOGA DID NOT ENGAGE WHEN BOTH BUTTONS PRESSED ON TAKEOFF ROLL TOMC UPDATE. CREW REPORTED RTO WAS AT 40 KNOTS REQUEST MEL A/C DOWNGRADED TO CAT 1 NO AUTOLAND INSTALLED PLACARD. OK TO CONT ON MEL. NEEDS TS DISPATCH DESK: 35 NAME: GW DATE: 19-JUL-23- APPROVED. DOWNGRADED TO NO AUTOLAND.A/C DOWNGRADED TO CAT 1 NO AUTOLAND INSTALLED PLACARD. OK TO CONT ON MEL. NEEDS TS. ACCOMPLISHED LAND VERIFY TEST REF AMM TASK 22-11-00-700-801.TEST PASSED A/C RETURNED TO AUTOLAND STATUS.  PREFORMED TOGA TESTS REF AMM 22-31-00-710-802. ALL TESTS PASSED,  NO FAULTS AT THIS TIME.
